Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 442, NWS Jackson, MS

June 12, 2011Clarke County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 12, 2011, 5:46 PM CDT for Clarke County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2011, 5:46 PM CDT (22:46 UTC)
Expired
Jun 12, 2011, 6:30 PM CDT
In force
44 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 142 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1261 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WUUS54 KJAN 122246
SVRJAN
MSC023-122330-
/O.NEW.KJAN.SV.W.0442.110612T2246Z-110612T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT SUN JUN 12 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 630 PM CDT

* AT 546 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  NORTH OF CRANDALL MOVING SOUTH AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3211 8845 3189 8846 3188 8847 3186 8856
      3186 8858 3200 8862 3209 8865 3215 8845
      3213 8844
TIME...MOT...LOC 2246Z 339DEG 8KT 3204 8851

$$

40
1 follow-up statement
976 
WWUS54 KJAN 122324
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
624 PM CDT SUN JUN 12 2011

MSC023-122333-
/O.EXP.KJAN.SV.W.0442.000000T0000Z-110612T2330Z/
CLARKE MS-
624 PM CDT SUN JUN 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARKE COUNTY 
WILL EXPIRE AT 630 PM CDT...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED 
BELOW SEVERE LIMITS AS IT WAS PASSING JUST EAST OF CRANDALL AND THE 
WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3211 8845 3189 8846 3188 8847 3186 8856
      3186 8858 3200 8862 3209 8865 3215 8845
      3213 8844
TIME...MOT...LOC 2323Z 340DEG 6KT 3198 8848

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:22 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 12, 3:22 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CDT SUN JUN 12 2011

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...ISOLATED SHOWERS AND
THUNDERSTORMS DEVELOPING THIS AFTERNOON ACROSS LOCATIONS MAINLY SOUTH
OF I-20. THERE HAVE BEEN LESS COVERAGE OF STORMS TODAY AS COMPARED TO
PREVIOUS DAYS AND THIS WAS EXPECTED GIVEN AN INCREASING INFLUENCE
EXERTED BY THE EXPANDING SUBTROPICAL RIDGE AND LACK OF FORCING.
STORMS THAT HAVE DEVELOPED HAVE REMAINED PRETTY BENIGN BUT THERE
STILL REMAINS SOME POTENTIAL FOR A FEW TO BE STRONG. OVERALL THIS
ACTIVITY IS EXPECTED TO BE DIURNAL IN NATURE AND DISSIPATE WITH THE
LOSS OF DAYTIME HEATING.

RAIN CHANCES WILL BE EVEN MORE SLIM THROUGH TUESDAY AS THE
AFOREMENTIONED RIDGE CONTINUES TO BUILD OVER THE REGION FROM THE
WEST. HEIGHTS WILL RISE TO AROUND 590DM AND SPELL INCREASING
TEMPERATURES DURING THE PERIOD. THE ONLY POTENTIAL FOR RAIN CHANCES
WILL RESIDE MAINLY ACROSS EASTERN MISSISSIPPI WHERE...GIVEN A BIT OF
A NORTHWEST FLOW ALOFT PATTERN...ANY OUTFLOWS OR DISSIPATING MCS
ACTIVITY MAY REACH AND BECOME A FOCUS FOR AFTERNOON STORMS....BUT
EVEN IN THIS AREA CHANCES ARE ONLY 20% AT BEST. THE REMAINDER OF THE
CWA WILL REMAIN UNDER THE RIDGE AND ANY SIGNIFICANT COVERAGE OF
STORMS WILL BE LITTLE TO NONE. HOWEVER...GIVEN WARMER
TEMPERATURES...STEEP LAPSE RATES AND MODEL INVERTED V
SOUNDINGS...THE POTENTIAL WILL REMAIN FOR ANY STORM THAT DOES
DEVELOP TO BECOME SEVERE WITH HAIL AND WIND BEING THE MAIN HAZARDS.

AS FOR TEMPERATURES...WITH INCREASING HEIGHTS...WARMER LOW LEVEL
TEMPERATURES...AND STILL FAIRLY DRY GROUND CONDITIONS...TEMPERATURES
WILL BE WARM DURING THE PERIOD. HIGHS ARE FORECAST TO REACH INTO THE
MID AND UPPER 90S AND OVERNIGHT LOWS IN THE UPPER 60S AND LOWER 70S.

FOLLOWED MOS TEMPS FOR THE PERIOD BUT DID INCREASE POPS SOME FOR THE
EAST WHERE THE BETTER(BUT NOT GREAT) RAIN CHANCES WILL EXIST. /28/

.LONG TERM...WEDNESDAY THROUGH SUNDAY...SLIGHT PATTERN CHANGE EXPECTED THROUGH MID TO LATE WEEK LEADING TO
SLIGHTLY COOLER TEMPS AND POTENTIALLY ENHANCED ORGANIZATION OF
SHOWERS AND THUNDERSTORMS. THEN RETURNING TO DRIER AND HOTTER
CONDITIONS NEXT WEEKEND.

OVERALL SYNOPTIC PATTERN DEPICTED BY GLOBAL MODEL SUITE CONTINUES TO
SHOW A RETROGRADING H5 RIDGE ACROSS NERN MEXICO AS A STRONG
CUT-OFF LOW DIGS ACROSS NEW ENGLAND. THE TROUGHING ACROSS THE
EASTERN CONUS AND RETREATING RIDGE WILL PLACE MUCH OF THE SE UNDER
NORTHWEST FLOW BY LATE TUESDAY/WEDNESDAY TIME-FRAME. TUESDAY WILL BE
A TRANSITION DAY TOWARDS A POTENTIALLY MORE ACTIVE PATTERN OF
SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEK. AT THIS
STAGE...OPS GFS AND ECMWF CONTINUE TO DIVERGE IN HANDLING THE
AMPLIFICATION OF THE TROUGH/RIDGE PATTERN AS MIGRATORY SHORTWAVES
PROPAGATE WITHIN THE NORTHWEST FLOW ACROSS THE PLAINS AND SE US.
DEPENDING ON TIMING AND MESO-SCALE FEATURES DURING THE
WEDNESDAY-FRIDAY TIME-FRAME...LOCALLY DIURNAL CONVECTION COULD BE
ENHANCED OR SUPPRESSED. FOR TUESDAY AND WEDNESDAY...DIURNAL
CONVECTION WILL BE POSSIBLE ACROSS MUCH OF THE AREA GIVEN STEEP
LOW-LVL LAPSE RATES...VT/S OF 28 TO 30 C AND SUFFICIENT INSTABILITY.
COVERAGE OF STORMS WEDNESDAY MAY BE MORE SUPPRESSED GIVEN WARMER
NOSE OF AIR PROGGED TO INFILTRATE REGION AND PROVIDE STRONGER
CAPPING.

GOING INTO OVERNIGHT WEDNESDAY INTO THURSDAY WITH THE ARKLAMISS NOW
FIRMLY UNDER NW FLOW INFLUENCE...OPS GFS AND ECMWF MASS AND RH
FIELDS HINT AT THE POSSIBILITY OF A MCS LIKE FEATURE DEVELOPING
ACROSS AR/N MS AND PROPAGATING SEWRD TOWARDS THE REGION. WITH MUCAPE
4000-5000 J/KG...30 TO 40 KT 0-6 KM NW SHEAR VECTORS AND FAVORABLE
FORWARD PROPAGATING CORFIDI VECTORS...A SE MOVING MCS IS NOT OUT OF
THE REALM OF POSSIBILITIES. HOWEVER...SHEAR AND INSTABILITY WILL BE
WEAKER ACROSS THE ARKLAMISS REGION. IT WILL BE CLOSE TO SEE IF
ONE...A MCS DOES DEVELOP...AND TWO...IS ABLE TO MAKE IT TO NORTHWEST
AREAS BEFORE POSSIBLY FIZZLING OUT. DEPENDING ON IF THIS MCS DOES OR
DOES NOT OCCUR...WILL AFFECT THURSDAY AFTERNOON/S WEATHER GIVEN
COLD-POOL STABILIZATION...NONE...OR SOMEWHERE IN BETWEEN.

WED-FRI...AS THE SHORTWAVES MOVE THROUGH THE REGION...THIS SHOULD
ALLOW FOR A LITTLE MORE MID- TO HIGH-CLOUD COVER THAT WILL KEEP
TEMPERATURES INTO THE LOW TO MID 90S OPPOSED TO THE UPPER 90S. THE
SUBTLETIES OF THE SHORTWAVES/MESOSCALE FEATURES/CONVECTIVE EVOLUTION
WILL HAVE TO BE MONITORED CLOSELY EACH DAY THROUGH FRIDAY AS
CONVECTIVE COMPLEXES COULD BE POSSIBLE IN ADDITION TO STRONG TO
SEVERE DIURNAL PULSE THUNDERSTORMS.

BY SATURDAY...THE H5 RIDGE OVER MEXICO IS PROGGED BY BOTH ECMWF AND
OPS GFS TO CONNECT WITH STRENGTHENING SUB-TROPICAL RIDGE ACROSS THE
NORTHERN GULF. THIS WILL PLACE ARKLAMISS REGION UNDER LOW-LVL
SOUTHERLY FLOW AND MORE WESTERLY FLOW ALOFT AS JET STREAM IS PUSHED
FARTHER NORTH. DIURNAL THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
SATURDAY AND SUNDAY ACROSS THE REGION BUT COVERAGE WILL BE MORE
LIMITED AS AN OVERALL DRIER AND WARMER AIRMASS PIVOTS IN.

MEXMOS TEMPERATURES WERE GENERALLY FOLLOW BUT ADJUSTED IN SOME AREAS
DUE TO GREATER CLOUD COVERAGE THROUGH MIDDLE TO LATE PORTIONS OF THE
WEEK. MENMOS APPEARED TO COOL AS H85 TEMPS WILL STILL BE SUPPORTIVE
OF LOW TO MID 90S OPPOSED TO NEAR 90S. POPS CONTINUE TO COME IN
LIGHT FOR TUESDAY AND WEDNESDAY TIME FRAME AND HAVE BUMPED THEM UP
TO SLIGHT CHANCE WORDING GIVEN EXPECTED DIURNAL SHOWER AND
THUNDERSTORM ACTIVITY. POPS WERE GENERALLY ACCEPTED GOING INTO THE
EXTENDED AS CONFIDENCE IS NOT HIGH IN CONVECTIVE EVOLUTION. /ALLEN/

&&

.AVIATION...VFR CONDITIONS WERE BEING OBSERVED AT ALL TAF SITES AND
WILL PREVAIL THROUGH THIS EVENING OUTSIDE OF TSTM ACTIVITY. LOCAL
RADARS WERE SHOWING TSTM DEVELOPMENT IN CENTRAL MISSISSIPPI WITH A
SLOW MOVEMENT TO THE SOUTH. COVERAGE SHOULD BE ISOLATED OVER THE
WESTERN HALF OF THE AREA AND BE SCATTERED OVER THE EAST. MOST OF THE
ACTIVITY WILL DISSIPATE THIS EVENING BUT ADDITIONAL ACTIVITY MAY
AGAIN MOVE INTO THE AREA FROM THE NORTH OVERNIGHT. A BRIEF PERIOD OF
MVFR VISIBILITIES FROM 10Z TO 13Z WILL BE POSSIBLE MONDAY MORNING.
/22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  97  71  99 /  23  12  12  16
MERIDIAN      66  98  68  99 /  32  17  17  18
VICKSBURG     67  97  68  97 /  22  11  11  11
HATTIESBURG   69  98  71  99 /  38  17  17  18
NATCHEZ       69  94  70  96 /  22  11  11  11
GREENVILLE    72  98  72  97 /  18  11  11  11
GREENWOOD     69  97  71  97 /  28  16  16  16

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/ALLEN/22
Hazardous weather outlook, Jun 12, 2:53 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
253 PM CDT SUN JUN 12 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
132000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
253 PM CDT SUN JUN 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND MONDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WIND
GUSTS UP TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE
THIS AFTERNOON AND EVENING ACROSS THE WHOLE OUTLOOK AREA. HOWEVER...
MOST OF THE STORMS WILL OCCUR SOUTHEAST OF THE NATCHEZ TRACE.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

In the hours before

Special weather statement, Jun 12, 2:03 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
203 PM CDT SUN JUN 12 2011

MSZ055-056-064-065-122005-
COVINGTON MS-SMITH MS-JEFFERSON DAVIS MS-SIMPSON MS-
203 PM CDT SUN JUN 12 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF CLEM AT 203 PM
CDT...MOVING SOUTH AT 15 MPH.

PEOPLE IN SOUTHEASTERN SIMPSON...NORTHERN JEFFERSON DAVIS...EXTREME
SOUTHWESTERN SMITH AND WESTERN COVINGTON COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3154 8959 3154 8997 3182 8996 3185 8966
TIME...MOT...LOC 1903Z 345DEG 11KT 3174 8985

MME
Special weather statement, Jun 12, 3:05 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
305 PM CDT SUN JUN 12 2011

MSZ062-122105-
LINCOLN MS-
305 PM CDT SUN JUN 12 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES EAST OF WEST LINCOLN AT 305 PM
CDT...MOVING SOUTH AT 5 MPH.

PEOPLE IN SOUTHERN LINCOLN COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3159 9062 3157 9025 3135 9025 3135 9063
TIME...MOT...LOC 2005Z 014DEG 4KT 3150 9049

MME
Special weather statement, Jun 12, 3:07 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT SUN JUN 12 2011

MSZ063-072-122050-
MARION MS-LAWRENCE MS-
307 PM CDT SUN JUN 12 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF TOPEKA AT 307 PM
CDT...MOVING SOUTH AT 5 MPH.

PEOPLE IN SOUTHERN LAWRENCE AND NORTHWESTERN MARION COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3133 9004 3134 9005 3133 9005 3133 9008
      3135 9011 3135 9024 3155 9023 3155 8999
      3133 8995
TIME...MOT...LOC 2007Z 014DEG 4KT 3147 9020

MME
Special weather statement, Jun 12, 3:26 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
326 PM CDT SUN JUN 12 2011

MSZ072-073-122055-
LAMAR MS-MARION MS-
326 PM CDT SUN JUN 12 2011

...STRONG STORM NEAR IMPROVE MOVING SOUTH...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER IMPROVE AT 325 PM CDT...MOVING
SOUTH...SOUTHEAST AT 10 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS LIKELY WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EASTERN MARION AND LAMAR COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3113 8941 3106 8975 3136 8977 3140 8959
TIME...MOT...LOC 2025Z 337DEG 11KT 3132 8966

40
Special weather statement, Jun 12, 4:54 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT SUN JUN 12 2011

ARZ075-122225-
CHICOT AR-
454 PM CDT SUN JUN 12 2011

...STRONG STORM NORTH OF EUDORA MOVING SOUTHEAST...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER CHICOT JUNCTION AT 454 PM CDT...
MOVING SOUTHEAST AT 10 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHERN CHICOT COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3324 9108 3314 9113 3317 9121 3302 9118
      3320 9138 3334 9125
TIME...MOT...LOC 2154Z 307DEG 10KT 3322 9123

40
Special weather statement, Jun 12, 5:25 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
525 PM CDT SUN JUN 12 2011

MSZ043-049-122255-
RANKIN MS-MADISON MS-
525 PM CDT SUN JUN 12 2011

...STRONG STORM ON NORTH END OF RESERVOIR MOVING LITTLE...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF FARMHAVEN AT 524 PM
CDT...MOVING SOUTHEAST AT 10 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EAST CENTRAL MADISON AND EXTREME NORTHEASTERN RANKIN
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3264 8973 3259 8979 3251 8977 3257 8994
      3273 8980
TIME...MOT...LOC 2224Z 312DEG 7KT 3259 8982

40

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:27 PM CDTSpecial Weather StatementJANJones43 min
Jun 11, 8:54 PM CDTSpecial Weather StatementJANJones41 min
Jun 11, 10:06 PM CDTSpecial Weather StatementJANBolivar44 min
Jun 12, 1:56 PM CDTSpecial Weather StatementJANSmith29 min
Jun 12, 2:03 PM CDTSpecial Weather StatementJANJefferson Davis62 min
Jun 12, 3:05 PM CDTSpecial Weather StatementJANLincoln60 min
Jun 12, 3:07 PM CDTSpecial Weather StatementJANLawrence43 min
Jun 12, 3:26 PM CDTSpecial Weather StatementJANLamar29 min
Jun 12, 5:25 PM CDTSpecial Weather StatementJANMadison30 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.